# SDR DALA2025080505852

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 96,928 hours, 18,244 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Worn
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT T/E WEDGE LOWER SURFACE FOUND WORN AT O/B EDGE TO 31.4 INCH. NR 5 SLAT T/E WEDGE LOWER SURFACE WORN REPAIRED AT O/B EDGE TO 31.4 INCH IAW SRM 57-43-02-2R-1 AND SRM 51-70-10-2R.
